# SDR DHL9780265C

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT O/B FLAP O/B ACTUATOR LOWER SUPPORT BRACKET CRACKED.  STOP DRILLED AND FABRICATED REPAIR DOUBLER PER SRM 57-2-0.
